| Model Number |
87047 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intellanav mifi oi during procedure after several ablations, a fluid leak was noticed from the irrigation port.To solve the issue, the device was replaced, and the procedure was completed without patient complications.The device is expected to be returned.
Additional Manufacturer Narrative
Visual inspection revealed that the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.The reported event was confirmed.